Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Not on contraceptives, delayed periods, no pregnancy signs. What should be done?

Hae Dr. Stephen, my name is Edith, i was on depo provera for 3months last year it expired on july 2012, didnt go for the second shot, from then i have not been using any conntraceptive untill december when i moved in with my boyfriend and sstarted on using femiplan daily pills for two weeks, i bleed so i withdrew them and used steron 5mg for a week, for now i am not using any contraceptive and it is 3weeks now and no sings off pregnancy and my periods were due on 15th january and i have not received yet. whats your advise on my situation, please help me am confused ,
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank for asking to HCM
As I always saying that if you are taking hormone pills then it greatly disturbs the natural cycle of period and it is very uncertain that how it does effects the secretion of hormone , so no need to worry it will be normal you need to wait for that but for sure no need to worry have nice day.
Answered: Sun, 1 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor